# SDR SWIA2018102345166

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 29,626 hours, 27,438 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE DURING LANDING. ASSOCIATED MESSAGE PROX SYS FAULT, PARK BRAKE SOV, A/SKID INBD. AFTER LANDING ASSOCIATED MESSAGE STEERING INOP. (FLT 4533) CLOSED R&R PSEU IAW AMM, OPS CHECK GOOD. PERFORMED MULTIPLE GEAR SWINGS WITH NO DEFECTS NOTED.
